Skip to Content

Is it OK to stop 300 mg of gabapentin for insomnia and start taking 10 mg of Zaleplon for insomia?

Responses (1)

chuck1957 26 Mar 2017

Mang133; Yes that should be just fine to just stop the one and start the other they are in two different families of drugs and you should not have any problems. Make sure you put away the Gabapentin so you do not get confused during the evening.

Mang133 27 Mar 2017

Thank you for your response. I feel a little anxious, since stopping the gabapentin. Is that normal?

chuck1957 27 Mar 2017

Mang133; Because you are off or almost off of the Gabapentin capsules, Just to show you now remember not all of these well apply to you but I just want you to see the physical and stress-related problems that can happen with Gabapentin. Please don't worry too much. Here are the copy and paste from drugs. com of the effect of stopping or starting the Gabapentin. (( Aggressive behavior or other behavior problems
anxiety
concentration problems and change in school performance
crying
depression
false sense of well-being
hyperactivity or increase in body movements
rapidly changing moods
reacting too quickly, too emotional, or overreacting
restlessness

Mang133 27 Mar 2017

Thank you for your help!

chuck1957 27 Mar 2017

Mang; no problem this is why we do what we enjoy, to ease others pain and confusion some times doctors just don't tell you enough and if we can help it makes us feel good just to have a thanks back. it is very confusing when it comes to medication and as I said please feel free to stop back bay anytime if you need us. Chuck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions